A NEW ITERATION METHOD FOR THE ZEROS OF AN APPLICATION

Full Article - PDF

Published: 2017-03-16

Page: 134-140


ŞTEFAN M. ŞOLTUZ *

Dawson College, Mathematics Department, 3040 Sherbrooke Street West, Montreal, Quebec,H3Z 1A4, Canada.

*Author to whom correspondence should be addressed.


Abstract

We show that using Mann iteration method for the operator T (x) = x−[f' (x)]−1 f (x), we obtain a new iteration to solve f (x) = 0.

Keywords: Successive approximation, Newton and Mann iteration


How to Cite

ŞOLTUZ, ŞTEFAN M. (2017). A NEW ITERATION METHOD FOR THE ZEROS OF AN APPLICATION. Asian Journal of Mathematics and Computer Research, 16(3), 134–140. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/843

Downloads

Download data is not yet available.